# SDR AUS20031138

- Difficulty date: November 7, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 2897 · Fuel System Wiring
- Part: Circuit Breaker
- Part number: MS154145
- Condition: Burned Out
- Location: Fuel Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) LT INNER FUEL BOOST PUMP CIRCUIT BREAKER BURNED OUT.
